# SDR SWAA2021110839257

- Difficulty date: November 2, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737*
- Aircraft serial: 33721
- Aircraft time: 58,978 hours, 34,891 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Condition: Loose
- Location: Fwd Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER INBD EMERGENCY EQUIPT DOOR HANDLE FELL OFF ; FWD LOWER IND EMERGENCY EQIPT DOOR HANDLE FELL OFF / [01] INSTALLED NEW EMERGENCY EQUIPMENT DOOR IAW CMM 25-31-09
